American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F72) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 83 found      Go to page: 1 2 3

[1] Jay Jorgenson, Lejla Smajlović and Holger Then. On the distribution of eigenvalues of Maass forms on certain moonshine groups. Math. Comp. 83 (2014) 3039-3070.
Abstract, references, and article information   
View Article: PDF

[2] Dubi Kelmer. A refinement of strong multiplicity one for spectra of hyperbolic manifolds. Trans. Amer. Math. Soc. 366 (2014) 5925-5961.
Abstract, references, and article information   
View Article: PDF

[3] A. Knightly and C. Li. Kuznetsov's trace formula and the Hecke eigenvalues of Maass forms. Memoirs of the AMS 224 (2013)
Book volume table of contents   

[4] Nigel J. E. Pitt. On an analogue of Titchmarsh's divisor problem for holomorphic cusp forms. J. Amer. Math. Soc. 26 (2013) 735-776.
Abstract, references, and article information   
View Article: PDF

[5] Peter Scholze and Sug Woo Shin. On the cohomology of compact unitary group Shimura varieties at ramified split places. J. Amer. Math. Soc. 26 (2013) 261-294.
Abstract, references, and article information   
View Article: PDF

[6] V. V. Golovchanskiĭ and M. N. Smotrov. Spectrum of the Laplace--Beltrami operator for certain congruence subgroups of the modular group. St. Petersburg Math. J. 23 (2012) 659-664. MR 2893520.
Abstract, references, and article information   
View Article: PDF

[7] Keith R. Ouellette. On the Fourier inversion formula for the full modular group. Represent. Theory 15 (2011) 112-125. MR 2772585.
Abstract, references, and article information   
View Article: PDF

[8] Roelof W. Bruggeman and Roberto J. Miatello. Density results for automorphic forms on Hilbert modular groups II. Trans. Amer. Math. Soc. 362 (2010) 3841-3881. MR 2601612.
Abstract, references, and article information   
View Article: PDF

[9] Ping-Shun Chan. Invariant representations of $\mathrm {GSp}(2)$ under tensor product with a quadratic character. Memoirs of the AMS 204 (2010) MR 2640721.
Book volume table of contents   

[10] Jay Jorgenson and Serge Lang. Heat Eisenstein series on ${\rm SL}_n(\bold C)$. Memoirs of the AMS 201 (2009) MR 2548067.
Book volume table of contents   

[11] Roelof W. Bruggeman and Roberto J. Miatello. Sum formula for $\rm SL_2$ over a totally real number field. Memoirs of the AMS 197 (2009) MR 2489364.
Book volume table of contents   

[12] G. Chenevier and L. Clozel. Corps de nombres peu ramifiés et formes automorphes autoduales. J. Amer. Math. Soc. 22 (2009) 467-519. MR 2476781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nikolaos Diamantis and Cormac O'Sullivan. The dimensions of spaces of holomorphic second-order automorphic forms and their cohomology. Trans. Amer. Math. Soc. 360 (2008) 5629-5666. MR 2425686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Joshua S. Friedman. Analogues of the Artin factorization formula for the automorphic scattering matrix and Selberg zeta-function associated to a Kleinian group. Proc. Amer. Math. Soc. 136 (2008) 3395-3404. MR 2415021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Xian-Jin Li. On exceptional eigenvalues of the Laplacian for $\Gamma _{0}(N)$. Proc. Amer. Math. Soc. 136 (2008) 1945-1953. MR 2383500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Henry H. Kim and Lin Weng. Volume of truncated fundamental domains. Proc. Amer. Math. Soc. 135 (2007) 1681-1688. MR 2286076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Andrew Knightly and Charles Li. Groundwork. Math. Surveys Monogr. 133 (2006) 195-225.
Book volume table of contents   
View Article: PDF

[18] Andrew Knightly and Charles Li. Traces of Hecke operators. Math. Surveys Monogr. 133 (2006) 1-48.
Book volume table of contents   
View Article: PDF

[19] Andrew Knightly and Charles Li. Odds and ends. Math. Surveys Monogr. 133 (2006) 49-194.
Book volume table of contents   
View Article: PDF

[20] Andrew Knightly and Charles Li. Traces of Hecke Operators. Math. Surveys Monogr. 133 (2006) MR MR2273356.
Book volume table of contents   

[21] Andrew Knightly and Charles Li. Computation of the trace. Math. Surveys Monogr. 133 (2006) 279-332.
Book volume table of contents   
View Article: PDF

[22] Andrew Knightly and Charles Li. The trace formula. Math. Surveys Monogr. 133 (2006) 227-277.
Book volume table of contents   
View Article: PDF

[23] Andrew Knightly and Charles Li. Applications. Math. Surveys Monogr. 133 (2006) 333-361.
Book volume table of contents   
View Article: PDF

[24] Jeremy Rouse. Vanishing and non-vanishing of traces of Hecke operators. Trans. Amer. Math. Soc. 358 (2006) 4637-4651. MR 2231391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Maki Nakasuji. Prime geodesic theorem for higher-dimensional hyperbolic manifold. Trans. Amer. Math. Soc. 358 (2006) 3285-3303. MR 2218976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] E. Balslev and A. Venkov. On the relative distribution of eigenvalues of exceptional Hecke operators and automorphic Laplacians. St. Petersburg Math. J. 17 (2006) 1-37. MR 2140673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Marco Matone. Eigenfunctions of the Laplacian acting on degree zero bundles over special Riemann surfaces. Trans. Amer. Math. Soc. 356 (2004) 2989-3004. MR 2052938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Holger Then. Maaß cusp forms for large eigenvalues. Math. Comp. 74 (2005) 363-381. MR 2085897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Masaaki Furusawa and Joseph A. Shalika. On central critical values of the degree four $L$-functions for GSp(4): the fundamental lemma. Memoirs of the AMS 164 (2003) MR 1983033.
Book volume table of contents   

[30] Heng Sun. Spectral decomposition of a covering of ${\rm GL}(r)$: the Borel case. Memoirs of the AMS 156 (2002) MR 1880992.
Book volume table of contents   


Results: 1 to 30 of 83 found      Go to page: 1 2 3